Analyticity of the density and exponential decay of correlations in 2-d bootstrap percolation
L. R. Fontes,
M. Isopi and
V. Sidoravicius
Stochastic Processes and their Applications, 1996, vol. 62, issue 1, 169-178
Abstract:
We consider some deterministic cellular automata on the state space {0, 1}d, starting from the product of Bernoulli measures and evolving in discrete time according to the bootstrap percolation rules, in which a 0 changes to a 1 when it has at least l neighbours which are 1. We prove that in case l = 2d - 1 the limiting measure has an exponential decay of correlations and the density function is analytic in [0, 1].
Keywords: Bootstrap; percolation; Analyticity; Exponential; decay (search for similar items in EconPapers)
Date: 1996
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4149(95)00088-7
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:62:y:1996:i:1:p:169-178
Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Stochastic Processes and their Applications is currently edited by T. Mikosch
More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().